×

zbMATH — the first resource for mathematics

Coupled fixed point results for \((\psi,\phi)\)-weakly contractive condition in ordered partial metric spaces. (English) Zbl 1236.54035
Summary: In this paper, we prove some coupled fixed point theorems involving a \((\psi ,\varphi )\)-weakly contractive condition for mapping having the mixed monotone property in ordered partial metric spaces. These results are analogous to theorems of Nguyen Van Luong and Nguyen Xuan Thuan [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 74, No. 3, 983–992 (2011; Zbl 1202.54036)] for the class of ordered partial metric spaces. Also, an application is given to support our results.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P.; El-Gebeily, M.A.; O’Regan, D., Generalized contractions in partially ordered metric spaces, Appl. anal., 87, 1-8, (2008) · Zbl 1140.47042
[2] Altun, I.; Simsek, H., Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl., 2010, 17, (2010), Article ID 621469 · Zbl 1197.54053
[3] Amini-Harandi, A.; Emami, H., A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear anal., 72, 2238-2242, (2010) · Zbl 1197.54054
[4] Aydi, H., Coincidence and common fixed point results for contraction type maps in partially ordered metric spaces, Int. J. math. anal., 5, 13, 631-642, (2011) · Zbl 1238.54019
[5] Ćirić, Lj.; Cakić, N.; Rajović, M.; Ume, J.S., Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl., 2008, 11, (2008), Article ID 131294 · Zbl 1158.54019
[6] Bhashkar, T.G.; Lakshmikantham, V., Fixed point theorems in partially ordered cone metric spaces and applications, Nonlinear anal., 65, 7, 825-832, (2006)
[7] Harjani, J.; Sadarangani, K., Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear anal., 72, 1188-1197, (2010) · Zbl 1220.54025
[8] Lakshmikantham, V.; Ćirić, Lj., Coupled fixed point theorems for nonlinear contractions in partially ordered metric space, Nonlinear anal., 70, 4341-4349, (2009) · Zbl 1176.54032
[9] Van Luong, N.; Xuan Thuan, N., Coupled fixed point theorems in partially ordered metric spaces, Bull. math. anal. appl., 2, 4, 16-24, (2010), ISSN: 1821-1291 · Zbl 1312.47069
[10] Van Luong, N.; Xuan Thuan, N., Coupled fixed point theorems in partially ordered metric spaces and application, Nonlinear anal., 74, 983-992, (2011) · Zbl 1202.54036
[11] Nieto, J.J.; Rodriguez-Lopez, R., Contractive mapping theorems in partially ordered sets and applications to ordinary differential equation, Order, 22, 223-239, (2005) · Zbl 1095.47013
[12] Nashine, H.K.; Samet, B., Fixed point results for mappings satisfying \((\psi, \phi)\)-weakly contractive condition in partially ordered metric spaces, Nonlinear anal., 74, 2201-2209, (2011) · Zbl 1208.41014
[13] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. math. soc., 132, 1435-1443, (2004) · Zbl 1060.47056
[14] Samet, B., Coupled fixed point theorems for a generalized meir – keeler contraction in partially ordered metric spaces, Nonlinear anal., 72, 4508-4517, (2010) · Zbl 1264.54068
[15] M. Abbas, H. Aydi, E. Karapinar, Tripled fixed points of multi-valued nonlinear contraction mappings in partially ordered metric spaces, Abstract and Applied Analysis (2011) (in press). · Zbl 1269.54015
[16] Nashine, H.K.; Shatanawi, W., Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces, Comput. math. appl., 62, 1984-1993, (2011) · Zbl 1231.65100
[17] Shatanawi, W., Some common coupled fixed point results in cone metric spaces, Int. J. math. anal., 4, 2381-2388, (2010) · Zbl 1227.54056
[18] Shatanawi, W., Fixed point theorems for nonlinear weakly C-contractive mappings in metric spaces, Math. comput. modelling, 54, 2816-2826, (2011) · Zbl 1235.54054
[19] Shatanawi, W.; Samet, B., On \((\psi, \phi)\)-weakly contractive condition in partially ordered metric spaces, Comput. math. appl., 62, 3204-3214, (2011) · Zbl 1232.54041
[20] Shatanawi, W., Partially ordered cone metric spaces and coupled fixed point results, Comput. math. appl., 60, 2508-2515, (2010) · Zbl 1205.54044
[21] Aydi, H.; Damjanović, B.; Samet, B.; Shatanawi, W., Coupled fixed point theorems for nonlinear contractions in partially ordered \(G\)-metric spaces, Math. comput. modelling, 54, 2443-2450, (2011) · Zbl 1237.54043
[22] S.G. Matthews, Partial metric topology in: Proc. 8th Summer Conference on General Topology and Applications, in: Ann. New York Acad. Sci. 728 1994, p. 183-197. · Zbl 0911.54025
[23] Abdeljawad, T.; Karapınar, E.; Tas, K., Existence and uniqueness of a common fixed point on partial metric spaces, Appl. math. lett., 24, 1900-1904, (2011) · Zbl 1230.54032
[24] Altun, I.; Sola, F.; Simsek, H., Generalized contractions on partial metric spaces, Topology appl., 157, 18, 2778-2785, (2010) · Zbl 1207.54052
[25] Aydi, H., Some fixed point results in ordered partial metric spaces, Accepted in J. nonlinear sci. appl., (2011) · Zbl 06331331
[26] H. Aydi, Some coupled fixed point results on partial metric spaces, Int. J. Math. Math. Sci., vol. 2011, Article ID 647091, p. 11. · Zbl 1213.54060
[27] Aydi, H., Fixed point results for weakly contractive mappings in ordered partial metric spaces, J. adv. math. stud., 4, 2, (2011) · Zbl 1234.54051
[28] Heckmann, R., Approximation of metric spaces by partial metric spaces, Appl. categ. structures., 7, 71-83, (1999) · Zbl 0993.54029
[29] Karapınar, E.; Erhan, İ.M., Fixed point theorems for operators on partial metric spaces, Appl. math. lett., (2011) · Zbl 1229.54056
[30] E. Karapınar, Weak \(\phi\)-contraction on partial contraction, J. Comput. Anal. Appl. (in press). · Zbl 1302.54081
[31] Karapınar, E., Generalizations of Caristi kirk’s theorem on partial metric spaces, Fixed point theory appl., 2011, 1, 4, (2011) · Zbl 1281.54027
[32] Oltra, S.; Valero, O., Banach’s fixed point theorem for partial metric spaces, Rend. istit. mat. univ. trieste, 36, 17-26, (2004) · Zbl 1080.54030
[33] S.J. O’ Neill, Partial metrics, valuations and domain theory, in: Proc. 11th Summer Conference on General Topology and Applications, in: Ann. New York Acad. Sci. 806 1996, p. 304-315. · Zbl 0889.54018
[34] Romaguera, S., A kirk type characterization of completeness for partial metric spaces, Fixed point theory appl., 6, (2010), Article ID 493298 · Zbl 1193.54047
[35] Romaguera, S.; Schellekens, M., Partial metric monoids and semivaluation spaces, Topology appl., 153, 5-6, 948-962, (2005) · Zbl 1084.22002
[36] Romaguera, S.; Valero, O., A quantitative computational model for complete partialmetric spaces via formal balls, Math. structures. comput. sci., 19, 3, 541-563, (2009) · Zbl 1172.06003
[37] Schellekens, M.P., The correspondence between partial metrics and semivaluations, Theoret. comput. sci., 315, 135-149, (2004) · Zbl 1052.54026
[38] Valero, O., On Banach fixed point theorems for partial metric spaces, Appl. gen. topol., 6, 2, 229-240, (2005) · Zbl 1087.54020
[39] Shatanawi, W.; Samet, B.; Abbas, M., Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Math. comput. modelling, (2011)
[40] H. Aydi, Fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces, J. Nonlinear Anal. Optim: Theory and Applications (2011) (in press). · Zbl 1234.54051
[41] Aydi, H., Common fixed point results for mappings satisfying \((\psi, \phi)\)-weak contractions in ordered partial metric space, Int. J. math. stat., 12, 2, (2012) · Zbl 1306.54041
[42] H. Aydi, A common fixed point result by altering distances involving a contractive condition of integral type in partial metric spaces, Demonstratio Mathematica 46 (1/2) (2013) (in press). · Zbl 1291.54049
[43] D Ilić; Pavlović, V.; Rakocecić, V., Some new extensions of banach’s contraction principle to partial metric space, Appl. math. lett., 24, 8, 1326-1330, (2011) · Zbl 1292.54025
[44] Jachymski, J., Equivalent conditions for generalized contractions on ordered metric spaces, Nonlinear anal., 74, 768-774, (2011) · Zbl 1201.54034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.